# SDR 2003F00010

- Difficulty date: February 26, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N9382R
- Make and model: Gulstm 500A
- Aircraft serial: 500A8998
- Engine: Cont IO470M
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1016301010
- Part serial: 893023
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

BIL - FLT 1599 - DURING CRUISE AT 12,000 FEET, LEFT ENGINE BEGAN TO SURGE, THE ENGINE WAS SHUT DOWN.  ATC WAS CONTACTED, AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED TO BIL AND MADE AN UNEVENTFUL LANDING.  NR 1 ENGINE LEFT MAGNETO FAILURE.  REPLACED WITH A SERVICEABLE MAGNETO, REPLACED 7 SPARK PLUGS, OPERATIONALLY TESTED, AND RETURNED TO SERVICE.  (M)
